Show simple item record

dc.contributor.author Abdulkadiroǧlu, A
dc.contributor.author Sönmez, T
dc.date.accessioned 2010-03-09T15:26:55Z
dc.date.issued 1998-05-01
dc.identifier.citation Econometrica, 1998, 66 (3), pp. 689 - 701
dc.identifier.issn 0012-9682
dc.identifier.uri http://hdl.handle.net/10161/1866
dc.format.extent 689 - 701
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Econometrica
dc.title Random serial dictatorship and the core from random endowments in house allocation problems
dc.type Journal Article
dc.department Economics
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 66

Files in this item

This item appears in the following Collection(s)

Show simple item record